# SDR AALA202304033304

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 61,491 hours, 25,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG18447
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 27,378 hours, 11,516 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESSIVE SLIDE MATERIAL VISIBLE BENEATH SLIDE BUSTLE ON FORWARD L1 ENTRY DOOR. REMOVED AND REPLACED L1 DOOR EMERGENCY ESCAPE SLIDE.
